# SDR USAA2013052700001

- Difficulty date: May 24, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 103,269 hours, 21,027 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Tube
- Part number: 6512114002
- Condition: Failed
- Location: Adi
- Component: Adi, Collins
- Component part number: 6225047101
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ENROUTE, CAPTAIN`S ADI BLURRED WITH EFI SELECTOR IN NORMAL AND STBY WITH STRONG ELECTRICAL ODOR.  PULLED CIRCUIT BREAKER, ODOR DISSIPATED.  REPLACED CAPTAIN`S EADI.  REPLACED A1A2 CRT AND A1A1 REAR INTERCONNECT TO REPAIR UNIT.
